Free Access
Issue
R.A.I.R.O. Analyse Numérique
Volume 9, Number R1, 1975
Page(s) 55 - 82
DOI https://doi.org/10.1051/m2an/197509R100551
Published online 01 February 2017
  1. AUSLANDER A. Méthodes numériques pour le décomposition, et la minimisation de fonctions non différentielles. Numer Math., 18, 213-223, (1972). [EuDML: 132104] [Zbl: 0215.27504]
  2. AUSLANDER A. - MARTINET B. Méthodes de décomposition en théorie de l'optimisation. Séminaire d'analyse numérique 1971-1972. Université deClermont-Ferrand.
  3. CEA J. - GLOWINSKI R. Sur des méthodes d'optimisation par relaxation. Revue Française d'Automatique, Informatique, Recherche Opérationnelle (analyse numérique R3), pp. 5-32, déc. 1973. [EuDML: 193251] [MR: 367765] [Zbl: 0279.90033]
  4. CHARNAY M - MUSY F. - ROBERT F. Itérations chaotiques série-parallèle pour des équations non linéaires de point fixe. (A paraître dans Aplikace Matematiky). [EuDML: 14891] [Zbl: 0323.65017]
  5. [4bis] CHARNAY M. Thèse de 3ème cycle. Université Claude Bernard, Lyon (1975).
  6. CHAZAN D. - MIRANKER W. Chaotic relaxation. Linear algebra and its applications, 2, pp. 199-222 (1969). [MR: 251888] [Zbl: 0225.65043]
  7. DONNELLY J.D.P. Periodic chaotic relaxation. Linear algebra and its applications, 4, pp. 117-128 (1971). [MR: 285100] [Zbl: 0213.16306]
  8. GLOWINSKI R La méthode de relaxation. Rendiconti di matematica, 14, Univ. de Rome, (1971)
  9. KRASNOSELSKII et al. Approximate solution of operator equations. Walters-Nordhoff-Publishing Groningen (1972). [MR: 385655] [Zbl: 0231.41024]
  10. KULISH U. Uber reguläre Zerlegungen von Matrizen und einige Anwendungen. Numerische 11, pp 444-449 (1968). [EuDML: 131841] [MR: 228160] [Zbl: 0165.50202]
  11. LUONG N X. Thèse de 3ème cycle. Université de Besançon (1975).
  12. MAREK I Frobenius theory of positive operators . comparison theorems and applications. SIAM J. Appl. Math. Vol 19, n° 3, pp. 607-627, (1960). [MR: 415405] [Zbl: 0219.47022]
  13. MIELLOU J-C. Thèse, Grenoble, Chap. I, (1970).
  14. MIELLOU J.-C. C.R.A.S., 273, série A, pp 1257-1260, (1971). [Zbl: 0252.65048]
  15. MIELLOU J.-C C.R.A.S., 275, série A, pp. 1107-1110, (1972).
  16. MIELLOU J-C. C R.A.S., 278, série A, pp. 957-960, (1974) [MR: 362887] [Zbl: 0314.65028]
  17. MIELLOU J.-C. Algorithmes de Relaxation Chaotique à retards - exposé au séminaire d'analyse numérique - I.M.A. Grenoble 25 Avril 1974. [EuDML: 193264]
  18. MORICE PH. Calcul parallèle, et équations aux dérivées partielles de type elliptique. Colloque d'analyse numérique d'Anglet, (1971).
  19. ORTEGA J.-M. - RHEINBOLDT W.C. Iterative solution of non linear equations in severale variables. Academic Press, (1970). [MR: 273810] [Zbl: 0241.65046]
  20. OSTROWSKI A. Determinanten mit überwiegender Haupt diagonale und die absolute Konvergenz von linearen Iterationsprozessen. Comm. Math. Helv. 30, pp. 175-210, (1955). [EuDML: 139121] [MR: 76433] [Zbl: 0072.13803]
  21. OSTROWSKI A. Iterative solution of linear systems of functionnal equations. Journal Math. Anal. and Appli. 2, pp. 351-369, (1961). [MR: 128634] [Zbl: 0100.33305]
  22. ROBERT F. Blocs H-matrices et convergence des méthodes itératives classiques par Blocs. Linear Algebra and its Applications, 2, pp. 223 - 265, (1969). [MR: 250463] [Zbl: 0182.21302]
  23. ROSENFELD J. A case study on programming for parallel processors. Research Report RC 64, IBM, Watson Research Center, Korktown Heights, New-York, (1967).
  24. ROUX J. E.D.F. - Bulletin de la direction des études et recherches. Série C, Mathématiques - Informatique : n° 2, 1972, pp. 77-90 - n° 1, 1973, pp. 43-54.
  25. SCHECHTER S. Relaxation methods for linear equations. Comm. Pure and appl. Math. 12, pp. 313-335, (1959). [MR: 107361] [Zbl: 0096.09801]
  26. SCHECHTER S. Iteration methods for non linear problems. Trans. A.M.S. 104, pp. 179-189, (1962). [MR: 152142] [Zbl: 0106.31801]
  27. SCHROEDER J. Computing error bounds in solving linear systems. M.R.C. Tech. Report 242, July 1961. Univ. of Wiconsin.
  28. VARGA R.S. Matrix iterative Analysis, Prentice Hall. (1962). [MR: 158502] [Zbl: 0133.08602]
  29. YOUNG D.M. " Iterative solution of large linear systems". Academic Press - 1971. [MR: 305568] [Zbl: 0231.65034]
  30. CHARNAY F. - MUSY M. Sur le Théorème de Stein-Rosenberg. RAIRO R-2, p. 95-108 (Août 1974). [EuDML: 193262] [MR: 357446] [Zbl: 0306.65016]
  31. FIORIOT J.-CH. - HUARD P. Relaxation chaotique en optimisation. Publication du Laboratoire de Calcul de l'Université de Lille. (1974).
  32. JACQUEMARD C.R.A.S. 279 Série A, pp. 887-889 (1974). [MR: 362874] [Zbl: 0296.65024]
  33. MIELLOU J.-C. C.R.A.S. 280 Série A, pp. 233-236 (1975). [Zbl: 0332.65060]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you